# SDR CALA2023032000807

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737-900ER
- Aircraft serial: 33527
- Aircraft time: 44,912 hours, 15,671 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Oven
- Part number: 8203110000A
- Condition: Unserviceable
- Location: 423
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 423 SMOKES REQUEST NEF 2510AU. MX ACTION COMPLIED WITH AND PLACARD DEFERRED OVEN 423 PER NEF 2510AU. DEACTIVATED PER NEF. INSTALLED NOC  DESK: 900  NAME: JM   DATE: 19-MAR-23- PER TECH INSPECTED OVEN NO SIGNS OF BURNING OR FIRE. OK TO DEFER IAW NEF 2510AU PERFORMED INSPECTION OF OVEN 423. NO SIGNS OF BURNING OR FIRE.
